# SDR DALA1024906316

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 37,774 hours, 4,830 cycles
- Engine: Pwa PW123D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND 4 EMERGENCY PATH LIGHTS AT SEAT 80 INOPERATIVE.  MX REPAIRED THE WIRING CONNECTION. OPS CHECK WAS GOOD.
